# SDR FDEA202008191929

- Difficulty date: August 19, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 29,858 hours, 16,875 cycles
- System (JASC): 2760 · Drag Control System
- Part: Servo Valve
- Part number: 73020
- Part serial: 626A
- Condition: Leaking
- Location: Spoiler System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PASSING THRU 15,000 FT ON CLIMBOUT RECEIVED A  YELLOW SYS  LO PR ECAM INDICATIONL THE YELLOW SYS  QUANITY DROPPED TO APPROX THE RED DOT IN THE YELLOW  ARC. WE COMPLIED WITH ALL ECAM AND QRH PROCEDURES  AN DECIDED UPON A DEVERSION TO KMEM.  WHILE DEBREIFING CREW I ASKED IF AN EMERGENCY WAS  DECLARED BECAUSE THE FIRE DEPT WAS THERE AND THEY  SAID YES. DUPLICATE SDR REF #30-1930  OPERATED YELLOW HYDRAULIC SYSTEM, FOUND L/H #5  SPOILER SERVO VALVE LEAKING FROM MISSING O-RING.  REMOVED AND REPLACED L/H #5 SPOILER SERVO VALVE  69CP REF. A300-600 AMM 27-64-12-04. LEAK CHECK GOOD.  OPERATED #5 SPOLIER WITH TEST CONTROL BOX  PN98A27608011000 MULTIPLE TIMES, NO LEAKS. SERVICED  YELLOW HYDRAULIC SYSTEM TO NORMAL OPERATING LEVELS  REF. A300-600 AMM 12-12-29-00.
